MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS TRANSORB; MESH, SURGICAL, ABSORBABLE, ABDOMINAL HERNIA

SOFRADIM PRODUCTION SAS TRANSORB; MESH, SURGICAL, ABSORBABLE, ABDOMINAL HERNIA
Model Number TSB1510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the clinical study, post-operatively, the patient presented after one year for a scheduled follow up and reported that they had a recent coughing attack and felt a worm-like protrusion in their upper abdomen.The patient felt the sensation when abdominal muscles were contracting with coughing, laughing, or sneezing.A diagnostic ultrasound performed on (b)(6) 2025 showed fat containing supraumbilical ventral hernia.The patient had a ventral hernia recurrence.The investigator and sponsor assessed that the adverse event was not related to an outside standard of care cip procedure but has causal relationship to the study procedure and the study mesh.
 
Additional Manufacturer Narrative
Additional information: b5, g3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the clinical study, post-operatively, the patient presented after one year for a scheduled follow up and reported that they had a recent coughing attack and felt a worm-like protrusion in their upper abdomen.The patient felt the sensation when abdominal muscles were contracting with coughing, laughing, or sneezing.A diagnostic ultrasound performed on (b)(6) 2025 showed fat containing supraumbilical ventral hernia.The patient had a ventral hernia recurrence.The sponsor assessed that the adverse event was not related to an outside standard of care cip procedure and the study mesh, but has causal relationship to the study procedure.On the other hand, the investigator assessed that the adverse event was not related to an outside standard of care cip procedure, but has causal relationship to the study procedure and the study mesh.
 
Additional Manufacturer Narrative
Additional information: b5, g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the clinical study, post-operatively, the patient presented after one year for a scheduled follow up and reported that they had a recent coughing attack and felt a worm-like protrusion in their upper abdomen.The patient felt the sensation when abdominal muscles were contracting with coughing, laughing, or sneezing.A diagnostic ultrasound performed on (b)(6)2025 showed fat containing supraumbilical ventral hernia.The patient had a ventral hernia recurrence.The sponsor assessed that that the adverse event was not related to an outside standard of care cip procedure and the study mesh, but has causal relationship to the study procedure.The site assessed that the adverse event is not related to the study procedure nor the study mesh.On the other hand, the investigator assessed that the adverse event was not related to an outside standard of care cip procedure, but has causal relationship to the study procedure and the study mesh.

Brand Name
TRANSORB
Common Device Name
MESH, SURGICAL, ABSORBABLE, ABDOMINAL HERNIA
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key23346884
Report Number9615742-2025-01200
Device Sequence Number18085318
Product Code OWT
UDI-Device Identifier10884521809703
UDI-Public(01)10884521809703(17)270131(10)SYB0654X(20)01
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K233661
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTSB1510
Device Catalogue NumberTSB1510
Device Lot NumberSYB0654X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer02/24/2026
03/05/2026
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date02/26/2026
03/13/2026
Date Device Manufactured02/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite